# SDR MALA010421

- Difficulty date: April 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220370123
- Part serial: 2939
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2739 OUT OF MSP AT 14,000 FT THE FOLLOWING INDICATIONS WERE NOTED:  CAP SIDE AIRSPEED INDICATION LOST, FLIGHT DIRECTORS LOST AND FLAGGED, TCAS YELLOW FLAG ON TCAS INDICATOR, RUDDER LIMIT LIGHT ILLUMINATED, TAS INDICATION LOST, OUTSIDE AIR TEMP INDICATOR LOST ATC SAID MODE C INDICATION LOST.  ALL INDICATIONS RESTORED TO NORMAL DURING DESCENT THROUGHT 8,000 FT AND THEN FAILED AGAIN AT 4000 FT.  MAINTENANCE PURGED THE NR 1 PITOT SYSTEM WITH DRY NITROGEN, NO MOISTURE FOUND.  REPLACED ADC P/N 822-0370-123, S/N/ON 2939, P/N OFF 622-4401-001, S/N OFF 17234.  FAR 91.411 C/W ON 4-18-1 TO 55,000 FT BY COLLINS TEST GOOD.  FD, TCAS, RUDDER LIMITER, TAS, OAT ALL TEST GOOD IAW SAAB MM.
